# SDR CA141030009

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,684 hours
- Engine: Ge CF348C5
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Condition: Failed
- Location: Slats
- Part time: 19,555 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLATS DID NOT EXTEND WHEN SELECTED FOR LANDING. MDC INDICATED "SLAT ACTUATOR SYSTEM FAILED MECHANICAL JAM." DURING SUBSEQUENT MAINTENANCE ACTION, SERVICE LETTER 27-074 REV. A WAS CARRIED OUT. THIS ACTUATOR FAILED TORQUE TEST AND WAS REPLACED.
